September 26, 2012 at 8:07 pm #91016
AnonymousInactiveSeptember 26, 2012 at 8:07 pmPost count: 14413
Ive been taking ritalin for a few days, Im taking 2 10mg tablets in the morning, for my morning courses, and thats it, I have pain in my throat and I cant swallow easily, Im just concerned if this is serious, and if I should contact my doctor. The thing is that my doctor prescribed me 1 tablet 3 times a day and im not doing as he told me, so I dont wanna lose his trust. ThanksREPORT ABUSESeptember 26, 2012 at 9:15 pm #116075
Misswho23MemberSeptember 26, 2012 at 9:15 pmPost count: 146
I take adderall and it’s in the same category as Ritalin I think. I’ve noticed I get a mild throat constriction type feeling. Or maybe like a sore throat but not quite. It seems to be just a mild side effect. But nothing I would describe as pain. Check to see it this is a side effect.
I would think if you don’t need that 3rd dose you should be ok. I sometime don’t take the afternoon dose if I’m ok and my doctor said that was fine. Your taking it everyday so far and that’s being consistent. I would think if you were all over the place with dosage and times of dosage that would be more the concern for the doctor. But I’m not a doctor.
I would keep an eye on the throat pain and if it persists then I would talk to the the doctor about it being a possible side effect.
Sometime I also feel like the tone of my voices changes. But people tell me it sounds the same.
Glad to see you found a doctor who would work with you. I know you were having trouble with that.REPORT ABUSEJune 16, 2014 at 8:44 am #125394
You must be logged in to reply to this topic.